# SDR EIA2000326

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND CORROSION IN LOWER RIGHT HORIZ STAB TO CENTER BOX ATTACHMENT BARREL NUT HOLES.  REPAIRED LOWER RIGHT HORIZ STAB TO CENTER BOX ATTACHMENT BARREL NUT HOLES.  OVERSIZED HOLES TO REMOVE CORROSION, FABRICATED AND INSTALLED REPAIR BUSHINGS PER ECRA 944-55-110-2.  (M)
